# SDR CA120703003

- Difficulty date: June 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, EICAS MESSAGE, HYD 3 LOW PRESS, WAS DISPLAYED.  NR 3 HYDRAULIC PRESSURE AND QTY INDICATED ZERO ALTHOUGH NR 1 AND NR 2 HYDRAULIC SYSTEM WAS NORMAL.  FLIGHT CREW DECLARED EMERGENCY LANDING DUE TO NOSE STEERING NOT AVAILABLE AFTER LANDING.  LEAK OF HYDRAULIC FLUID FROM 3A ACMP, ALTERNATING CURRENT MOTOR PUMPS WAS CONFIRMED, PN 848847.
